Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

class c drug

im ttc while taking neurontin. i found out last month thats its a class c drug. i ve already asked my dr to switch me but he wont b/c he pissed that im ttc. i cant stop the med with out someething to replace it life would be unbearably and un safe for me and my family. what can i do? there r no other dr locally who will treat my condition.

 
Anonymous

Asked by Anonymous at 2:44 PM on Jun. 6, 2009 in Trying to Conceive

This question is closed.
Answers (3)
  • Your doctor actually won't switch medications just because he's mad at you? I'd report him to the Department of Health. I've never heard of that happening-- I have heard of doctors being alarmed that someone is trying to conceive and didn't disclose it when the prescription was provided. Is it possible that you have to wean off the drug-- kinda like some psychiatric drugs?

    If you truly feel that your doctor is refusing to prescribe something else, if there is something else, then write a letter to be placed on file so that it's there for everyone to see, and ask again.



    Busimommi

    Answer by Busimommi at 3:27 PM on Jun. 6, 2009

  • I agree with busimommi. Usually doctors don't refuse to switch meds if you are having problems unless it's a med that can't just be abruptly stopped like antidepressants and psychiatric drugs.
    officerjoeys

    Answer by officerjoeys at 3:56 PM on Jun. 6, 2009

  • thanks guys, neurontin is a psychiatric drug i take it for being bi polar...his problem is he doesnt think me and my dh are stable enough to have another baby so he thinks by refusing to prescribe a new med that i wont ttc. up to this point hes been a really good dr....my therpist and nurse agree with him. like i said i cant stop it just like that for one there r risk of sezers and two im starting to go manic again. i think i might be preggo already im going to test next weekend. and if i am im going to go to the er and see what those dr say to do. thank for answering my question.
    rainmommy

    Answer by rainmommy at 10:32 PM on Jun. 6, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN